# SDR FDEA201104201539

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,899 hours, 13,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: A25771361232
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R2 ROLLER TRACK IS GOUGED ON INBD AND OTBD END RADIUS   FROM FRAME 54 TO FR 54.3.  DAMAGE EXTENDS TO THE TRACK LEG ON BOTH INBD AND OTBD ENDS AND THE MEASURE MAX IS 8 IN X 0.040 IN.  TRACK HAS MULTIPLE GOUGES THAT ARE   NOT SEVERE.  SMOOTHED AND BLENDED GOUGES ON END RADIUS ON R2 ROLLER TRACK IN AFT CARGO FROM FR 54 TO FR 54.3 IAW SRM 51-73-10, PG 207, CHECKED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 104.  FABRICATED NEW ROLLER TRACK IAW DWG NR 10-A25-71361.  REPLACED ROLLER TRACK FROM FR 54 TO FR 54.3 IAW AMM 25-52-24-04.
